# SDR DALA2021121707847

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,047 hours, 19,536 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 RH WING CENTER SECTION REAR SPAR WEB BULKHEAD FITTING CORROSION. CORRECTIVE ACTION: ACCOMPLISHED THE REPAIR TO RH SIDE FRAME FITTING AND REAR SPAR WEB AT STA955 AS PER PRI595290-14 REV.0 AND PRI595290-14 REV.1. THE PRI595290-14 REV.0 AND PRI595290-14 REV.1. (2054085)
